MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number X SERIES
Medical Device Problem Codes Loss of Power (1475); Failure of Device to Self-Test (2937)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 04/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a follow-up report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device intermittently failed self-test.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This follow up medwatch report is reporting the evaluation of the device.This follow up medwatch report is also correcting information submitted on the initial medwatch report.Zoll medical corporation evaluated the device and the reported malfunctions were not replicated or confirmed.The device was put through extensive testing without duplicating the malfunctions.Review of the device activity logs provide evidence of a reset, the device receptacle was replaced as a precaution.However, there is no evidence of the device failing self-test.The device was recertified and returned to the customer.No trend is associated with reports of this type.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device restarted/rebooted inappropriately.Complainant indicated that during subsequent functional testing, the device intermittently failed self-test.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key6533582
Report Number1220908-2017-00942
Device Sequence Number225937
Product Code MKJ
UDI-Device Identifier00847946012717
UDI-Public00847946012717
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112432
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX SERIES
Device Catalogue NumberX SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1